# SDR GLBA20030626

- Difficulty date: May 18, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 29,773 hours, 32,904 cycles
- Engine: Pwa PW118A
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 78249046
- Part serial: 900894
- Condition: Inoperative
- Location: Nr 1 Engine
- Part time: 11,203 hours, 13,435 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

NR 1 ENG LOSS OF OIL PRESSURE, REMOVED AND REPLACED NR 1 ENG PCU.
